# SDR FDEA202406300887

- Difficulty date: June 30, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 71,981 hours, 26,630 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: A57111092203
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX - REAR SPAR LOWER FLANGE FR47 RHS HOLE "G" FOUND CRACK SIGNAL COMPLIED WITH EA: 6-5710-150047 E P7 REPAIRED THE CENTER WING BOX REAR SPAR LOWER   FLANGE FR47 RHS CRACKED HOLE "G". TITLE: WINGS - CENTER WING BOX - REAR SPAR LOWER   FLANGE AT FRAME 47. THIS IS CAT B REPAIR AND THE RDAF REPRESENTS A STAGE 1 APPROVAL   FOR STATIC STRENGTH ANALYSIS AND AWAITING FURTHER DT APPROVAL. THIS REQUIREMENT   WILL BE TRACKED BY ENMDS TO OBTAIN STAGE 2 AND/OR STAGE 3 APPROVAL WITHIN 6 MONTHS.   MAJOR REPAIR IAW FEDEX GMM6-2-100.SEE WRI 57106846 FOR WORK DETAIL.
